International Journal of Mathematics and Mathematical Sciences
Volume 31 (2002), Issue 8, Pages 477-496

A generalization of the Itô formula

Said Ngobi

Alabama State University, Box 161, Montgomery 36101, AL, USA

Received 12 February 2001

Copyright © 2002 Said Ngobi. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.


The classical Itô formula is generalized to some anticipating processes. The processes we consider are in a Sobolev space which is a subset of the space of square integrable functions over a white noise space. The proof of the result uses white noise techniques.